# SDR P5CA9600962

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKED ANGLES NR 4 ENGINE INBOARD CORE COWL UPPER INNER ANGLES.  FABRICATED AND INSTALLED ANGLES PER BOEING SRM 51-10-01 AND 51-30-02.
